Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the deviations of the empiric distribution function of vector chance variables


Authors: J. Kiefer and J. Wolfowitz
Journal: Trans. Amer. Math. Soc. 87 (1958), 173-186
MSC: Primary 60.00; Secondary 62.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0099075-1
MathSciNet review: 0099075
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Kolmogorov, Sulla determinazione empirica di una legge di distribuzione, Inst. Ital. Atti. Giorn. vol. 4 (1933) pp. 83-91.
  • [2] A. Dvoretzky, J. Kiefer, and J. Wolfowitz, Asymptotic minimax character of the sample distribution function and of the classical multinomial estimator, Ann. Math. Stat. vol. 27 (1956) pp. 642-669. MR 0083864 (18:772i)
  • [3] N. V. Smirnov, Approximation of the distribution law of a random variable by empirical data, Uspehi Matematičeskih Nauk vol. 10 (1944) pp. 179-206. MR 0012387 (7:19c)
  • [4] M. Donsker, Justification and extension of Doob's heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Stat. vol. 23 (1952) pp. 277-281. MR 0047288 (13:853n)
  • [5] J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Stat. vol. 20 (1949) pp. 393-403. MR 0030732 (11:43a)
  • [6] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, Gauthier-Villars, 1937.
  • [7] M. Kac, J. Kiefer and J. Wolfowitz, On tests of normality and other goodness of fit based on distance methods, Ann. Math. Stat. vol. 26 (1955) pp. 189-211. MR 0070919 (17:55c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00, 62.00

Retrieve articles in all journals with MSC: 60.00, 62.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0099075-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society